# SDR 08FDEA03915

- Difficulty date: September 17, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 68,579 hours, 21,958 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N5090
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK, BS 680, LBL 46, HAS CORROSION AT FASTENER HOLES.  REMOVED AND REPLACED SEAT TRACK ASSY, BS 440-680, LBL 46, IAW SRM 51-40-02 AND SRM 53-00-52, FIG 101, DETAIL 5.  REPLACEMENT SEAT TRACK FABRICATED ON MAE TRAVELER NR T8/753948.  THIS REPAIR IS CLASSIFIED AS A CATEGORY "A" MAJOR REPAIR WITH NO FOLLOW UP TRACKING.
